# SDR DALA13015903215

- Difficulty date: April 8, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: 42 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR ON STRINGER 42L, AFT COMP BETWEEN FR 57 AND FR 58.  PERFORMED PERMANENT REPAIR ON STRINGER 42L BETWEEN FR 57 TO FR58 AFT CARGO COMP.   SRM 53-00-13, PARA 4A,  FIGURE 201 (SHEET 3) PAGE 213/214.
